Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Mobile, AL

June 20, 2021Covington County, Alabama

NWS Mobile, AL issued this special weather statement at Jun 20, 2021, 1:35 AM CDT for Covington County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2021, 1:35 AM CDT (06:35 UTC)
Expired
Jun 20, 2021, 2:15 AM CDT
In force
40 min
Issued by
NWS Mobile, AL

County Covington County, AL

The radar

The Ft Rucker radar (KEOX), 89 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 6.6 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2021-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2021-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
380 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
475 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

265 
WWUS84 KMOB 200635
SPSMOB

Special Weather Statement
National Weather Service Mobile AL
135 AM CDT Sun Jun 20 2021
 
ALZ056-058>060-200715-
Conecuh AL-Covington AL-Escambia AL-Crenshaw AL-
135 AM CDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN CRENSHAW...NORTHEASTERN ESCAMBIA...
SOUTHEASTERN CONECUH AND CENTRAL COVINGTON COUNTIES UNTIL 215 AM
CDT...

At 135 AM CDT, the strong thunderstorms were located along a line
extending from 8 miles northeast of East Brewton to 7 miles southwest
of Andalusia to 7 miles northeast of Opp, and moving east at 30 mph.

Wind in excess of 40 mph will be possible with these storms.

Locations impacted include...
Andalusia, Opp, River Falls, Heath and Gantt. 

LAT...LON 3154 8615 3153 8616 3152 8620 3117 8619
      3106 8702 3128 8691
TIME...MOT...LOC 0635Z 258DEG 27KT 3115 8694 3123 8658 3137 8619 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 20, 12:45 AM CDT, 50 minutes earlier.

Area forecast discussion, Jun 20, 12:45 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1245 AM CDT Sun Jun 20 2021

.AVIATION...
06Z issuance...MVFR to IFR ceilings are lifting across portions of
interior southwest and south central AL along with scattered to
numerous SHRA along the southern periphery of TD Claudette.
Pockets of MVFR ceilings are also located near the coast. MVFR may
persist through early Sunday morning over interior areas, before a
return to general VFR is expeceted on Sunday. Southwesterly winds
will remain elevated between 10-15 knots across portions of south
central AL and coastal portions of the region tonight and Sunday.
Gusts over 20 knots possible at times. /21

&&

.PREV DISCUSSION... /issued 1135 PM CDT Sat Jun 19 2021/

NEAR TERM /Now Through Monday/...Tropical Depression Claudette
continues to lift northeastward across central AL this evening.
Regional radar imagery shows additional bands of rain showers
developing across portions of interior southwest and south central
AL along the eastern and southeastern periphery of the depression
late this evening. Locally heavy rainfall and brief strong and
gusty winds will be possible with some of these convective bands.
We will maintain likely POPs over southwest and south central AL
until just after midnight. Additional rain showers may develop
through early Sunday morning, especially across south central AL
into the western FL panhandle where moisture will be greatest. TD
Claudette should continue to quickly lift northeastward into
northern GA by Sunday morning, while shortwave ridging aloft
builds across MS into western AL through Sunday afternoon. Deeper
moisture associated with Claudette will quickly shift east of our
region Sunday, while slightly lower precipitable water values
along with a bit more subsidence spreads overhead along with the
building ridge axis. Short range model solutions still indicate
precipitable water values between 1.5" and 1.75" on Sunday, and
perhaps even closer to 2" near the immediate coast by late Sunday
afternoon as a region of deeper moisture over the Gulf begins to
advance northward ahead of a shortwave trough axis that will be
located well to our west over southeastern TX. All in all,
convective coverage should be more limited across our forecast
area on Sunday, but enough moisture and instability will be
available to continue a chance of showers and storms through the
day. POPs were generally kept between 20-40%.

The upper trough will slowly advance eastward toward the Lower
Mississippi Valley region Sunday night and will gradually phase
with a large scale trough that will deepen across much of the
east central CONUS during the day Monday. Deep layer moisture
will gradually spread across our forecast area late Sunday night
and especially during the day Monday when precipitable water
values increase to 2" to 2.25" across much of our area. Ascent
overspreading the region will result in the development of
numerous showers and a few thunderstorms Monday, and will keep
POPs between 60-70% over most places. There could be pockets of
locally heavy rainfall considering the deep moisture that will be
in place over the region. Instability remains a bit more uncertain
for now on MOnday, but with potential for a developing 30-35 kt
southwesterly low level jet and areas of up to 1000-1500 J/KG
MLCAPE, cannot rule out a few strong to marginally severe storms
Monday.

Highs on Sunday range in the mid 80s near the coast to the upper
80s to around 90 inland. Lows Sunday night will be seasonably
warm in the 70s. Highs Monday may be a few degrees cooler with
the increased clouds/rain coverage, but still ranging in the mid
to upper 80s over most places.

Hazard Update: Surface observations still indicate elevated winds
of 15-25 mph with a few gusts around 35 mph near the immediate
coast late this evening, but we currently anticipate that the Wind
Advisory will be allowed to expire on schedule at 1 AM CDT. The
Coastal Flood Advisory was cancelled early with tidal gauges
indicating values falling with outgoing tides. The High Surf
Advisory/High Rip Current Risk continues, as does the Small Craft
Advisory for our coastal waters, including area bays and sounds. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Tuesday evening for ALZ265-266.

     Wind Advisory until 1 AM CDT early this morning for ALZ265-266.

     High Surf Warning until 6 AM CDT Monday for ALZ265-266.

FL...High Rip Current Risk through Tuesday evening for FLZ202-204-206.

     Wind Advisory until 1 AM CDT early this morning for FLZ202-204-
     206.

     High Surf Warning until 6 AM CDT Monday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 1 PM CDT this afternoon for
     GMZ630>636-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Local storm report, Jun 19, 7:44 PM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
744 PM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TROPICAL STORM   2 NNE GULF SHORES       30.29N 87.68W
06/19/2021                   BALDWIN            AL   PUBLIC

            KJKA ASOS REPORTS 44MPH WIND GUST.

0315 AM     TORNADO          4 SSW ALABAMA PORT      30.31N 88.14W
06/19/2021                   MOBILE             AL   911 CALL CENTER

            *** 1 INJ ***
            PER A DIRECT REPORT FROM MOBILE COUNTY 911,
            A TORNADO HIT THE CEDAR POINT FISHING PIER
            LOCATED AT 18250 DAUPHIN ISLAND PARKWAY. A
            2X4 BOARD WAS LAUNCHED THROUGH A WINDOW OF A
            PICKUP TRUCK. THERE WAS ONE POSSIBLE INJURY.

0330 AM     FLASH FLOOD      2 WNW WHITES CROSSING   30.86N 89.08W
06/19/2021                   STONE              MS   PUBLIC

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
            WNW WHITES CROSSING FOR TIMING BASED ON
            RADAR. WATER COVERING ROADWAYS AT
            INTERSECTION OF BIG FOUR & MARSHAL TAYLOR
            RD. PHOTO PROVIDED ON SOCIAL MEDIA.

0400 AM     TROPICAL STORM   FORT MORGAN             30.23N 88.02W
06/19/2021                   BALDWIN            AL   MESONET

            FORT MORGAN REPORTS SUSTAINED WINDS 49MPH
            GUSTING TO 53MPH.

0400 AM     TROPICAL STORM   DAUPHIN ISLAND          30.26N 88.11W
06/19/2021                   MOBILE             AL   MESONET

            DAUPHIN ISLAND REPORTS SUSTAINED WIND 41MPH
            GUSTING TO 46MPH.

0430 AM     TROPICAL STORM   6 WSW POINT CLEAR       30.44N 88.01W
06/19/2021                   GMZ631             AL   MESONET

            MIDDLE BAY LIGHT GUST TO 43MPH/38KTS.

0431 AM     TROPICAL STORM   2 SSW BROOKLEY FIELD AS 30.58N 88.07W
06/19/2021                   MOBILE             AL   MESONET

            BUCCANEER YACHT CLUB REPORTS WIND GUST TO
            49MPH.

0442 AM     TROPICAL STORM   BROOKLEY FIELD          30.64N 88.07W
06/19/2021                   MOBILE             AL   ASOS

            KBFM ASOS GUST TO 46MPH.

0500 AM     FLASH FLOOD      AGRICOLA                30.81N 88.52W
06/19/2021                   GEORGE             MS   PUBLIC

            SOCIAL MEDIA REPORTS OF FLOODED ROADS IN
            AGRICOLA, MS. TIME BASED ON RADAR WITH
            HEAVIEST RAIN BANDS.

0515 AM     TROPICAL STORM   70 SSE FORT MORGAN      29.23N 87.78W
06/19/2021                   GMZ670             AL   ASOS

            KVOA GUST TO 60MPH.

0550 AM     TROPICAL STORM   12 S ROMAR BEACH        30.10N 87.60W
06/19/2021                   GMZ650             AL   BUOY

            BUOY 42012 GUST TO 42MPH.

0556 AM     WATER SPOUT      3 E ORANGE BEACH        30.28N 87.54W
06/19/2021                   GMZ633             AL   PUBLIC

            NEWS MEDIA REPORTS WATERSPOUT 1 MILE EAST OF
            PERDIDO PASS AND 1 MILE WEST OF FLORA BAMA.
            TIME ESTIMATED WITH RADAR.

0606 AM     TROPICAL STORM   1 NNW MOBILE REGIONAL A 30.69N 88.24W
06/19/2021                   MOBILE             AL   ASOS

            KMOB ASOS 49MPH GUST.

0606 AM     TROPICAL STORM   1 NNW MOBILE REGIONAL A 30.69N 88.24W
06/19/2021                   MOBILE             AL   ASOS

            KMOB ASOS 49MPH GUST.

0630 AM     TROPICAL STORM   PENSACOLA NAS           30.35N 87.32W
06/19/2021                   ESCAMBIA           FL   ASOS

            KNPA ASOS REPORTS 51MPH WIND GUST.

0638 AM     TROPICAL STORM   GULF BREEZE             30.36N 87.17W
06/19/2021                   SANTA ROSA         FL   CO-OP OBSERVER

            GULF BREEZE CO-OP STATION REPORTS 60MPH WIND
            GUST.

0640 AM     FLASH FLOOD      2 E PINTO ISLAND        30.68N 87.99W
06/19/2021                   BALDWIN            AL   PUBLIC

            WATER COVERING ROADWAY CAUSEWAY EB AT I-10
            BAYWAY. RIGHT LANE FLOODED.

0640 AM     TROPICAL STORM   5 E ORIOLE BEACH        30.38N 87.01W
06/19/2021                   GMZ634             FL   MESONET

            MESONET SANTA ROSA SOUND DB127 GUST TO
            71MPH.

0646 AM     TSTM WND GST     PENSACOLA INTERNATIONAL 30.47N 87.19W
06/19/2021  E81 MPH          ESCAMBIA           FL   ASOS

            KPNS ASOS GUST TO 81MPH.

0648 AM     TORNADO          1 SSW PACE              30.59N 87.16W
06/19/2021                   SANTA ROSA         FL   LAW ENFORCEMENT

            CORRECTS PREVIOUS TORNADO REPORT FROM 1 SSW
            PACE. SANTA ROSA 911 CALL CENTER REPORTS
            PUBLIC CALLED AND REPORTED TORNADO
            TOUCHDOWN. STRUCTURAL DAMAGE REPORTED AND
            MULTIPLE TREES AND UTILITY LINES DOWN.

0648 AM     TSTM WND DMG     1 N FERRY PASS          30.53N 87.21W
06/19/2021                   ESCAMBIA           FL   FIRE DEPT/RESCUE

            FIRE DEPARTMENT/EM REPORTS TREES ON HOMES,
            BUILDING DAMAGE, MULTIPLE LIGHT POLES DOWN.

0650 AM     TORNADO          3 NE PENSACOLA INTERNAT 30.51N 87.16W
06/19/2021                   GMZ634             FL   PUBLIC

            18 WHEELER OVERTURNED ON EASTBOUND I-10
            ESCAMBIA BAY BRIDGE. TIME ESTIMATED USING
            RADAR.

0652 AM     TORNADO          6 NNW PACE              30.69N 87.19W
06/19/2021                   SANTA ROSA         FL   LAW ENFORCEMENT

            TORNADO CONFIRMED BY PUBLIC AND LAW
            ENFORCEMENT. 5-6 BUILDINGS DAMAGED. NO
            INJURIES REPORTED. CALL CAME IN AT 704AM.

0710 AM     TROPICAL STORM   3 S POINT CLEAR         30.43N 87.91W
06/19/2021                   BALDWIN            AL   MESONET

            THE CRABSHACK MESONET SITE GUST TO 50MPH.

0710 AM     TROPICAL STORM   3 S POINT CLEAR         30.43N 87.91W
06/19/2021                   BALDWIN            AL   MESONET

            THE CRABSHACK MESONET SITE GUST TO 50MPH.

0735 AM     TORNADO          1 SE EAST BREWTON       31.09N 87.06W
06/19/2021                   ESCAMBIA           AL   EMERGENCY MNGR

            *** 20 INJ ***
            ESCAMBIA COUNTY EMERGENCY MANAGER REPORTS
            APPROXIMATELY 15-20 INJURIES FROM THE
            TORNADO THAT TOUCHED DOWN IN EAST BREWTON.
            MOST WERE MINOR INJURIES. HOWEVER, THERE
            WERE 2 SERIOUS INJURIES. SIGNIFICANT DAMAGE
            TO MANY STRUCTURES IN THE AREA.

0735 AM     TORNADO          1 SE EAST BREWTON       31.09N 87.06W
06/19/2021                   ESCAMBIA           AL   FIRE DEPT/RESCUE

            MULTIPLE TRAILER HOMES DAMAGED. EMS ON SCENE
            NO CURRENT INJURIES. PHOTOS PROVIDED ON
            SOCIAL MEDIA.

0736 AM     TSTM WND DMG     4 SE SARDINE            31.09N 87.32W
06/19/2021                   ESCAMBIA           AL   PUBLIC

            NEW MEDIAS REPORTS FLOMATON FIRE DPT
            DISPATHCED TO UPPER CREEK RD FOR LARGE TREE
            DOWN BLOCKING ROAD.

0740 AM     TORNADO          3 S KIRKLAND            31.15N 87.04W
06/19/2021                   ESCAMBIA           AL   PUBLIC

            TRAILER FLIPPED OVER ON SAMS LN. BREWTON
            FIRE DEPARTMENT DISPATCHED NO INJURIES
            REPORTED.

0743 AM     TORNADO          1 NNW KIRKLAND          31.20N 87.04W
06/19/2021                   ESCAMBIA           AL   OFFICIAL NWS OBS

            RADAR CONFIRMED TORNADO.

0805 AM     TSTM WND GST     2 NW CRESTVIEW          30.79N 86.60W
06/19/2021  E59 MPH          OKALOOSA           FL   MESONET

            MESONET SITE OLD BETHEL RD.

0810 AM     FLASH FLOOD      2 WNW WHITES CROSSING   30.86N 89.08W
06/19/2021                   STONE              MS   PUBLIC

            WATER COVERING ROADWAYS AT INTERSECTION OF
            BIG FOUR & MARSHAL TAYLOR RD. PHOTO PROVIDED
            ON SOCIAL MEDIA.

0830 AM     FLASH FLOOD      1 S SUMMERDALE          30.47N 87.70W
06/19/2021                   BALDWIN            AL   NWS EMPLOYEE

            WATER COVERING ROADWAY AT INTERSECTION OF 59
            & CR32.

0900 AM     FLASH FLOOD      1 WSW DOWNTOWN MOBILE   30.69N 88.05W
06/19/2021                   MOBILE             AL   PUBLIC

            ROAD CLOSURE DUE TO FLOODING FROM GOVERNMENT
            ST TO BROAD ST.

0900 AM     FLASH FLOOD      1 ENE HOLLINGERS ISLAND 30.56N 88.09W
06/19/2021                   MOBILE             AL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS ROAD CLOSURE ON
            DAUPHIN ISLAND PARKWAY & MARINA DR DUE TO
            WATER COVERING RD.

0900 AM     FLASH FLOOD      TILLMANS CORNER         30.59N 88.17W
06/19/2021                   MOBILE             AL   LAW ENFORCEMENT

            MOBILE PD RECEIVED CALLS OF WATER COVERING
            ROADS AT HALLS MILL RD AND HWY 90
            INTERSECTION.

1000 AM     FLASH FLOOD      3 NE MAGNOLIA SPRINGS   30.44N 87.74W
06/19/2021                   BALDWIN            AL   NWS EMPLOYEE

            FLASH FLOODING REPORTED ON CR55 WEST OF
            FOLEY, JUST NORTH OF THE INTERSECTION WITH
            UNDERWOOD RD.

1001 AM     FLASH FLOOD      ATMORE                  31.02N 87.49W
06/19/2021                   ESCAMBIA           AL   PUBLIC

            WATER OVER MAIN ST IN ATMORE, AL.

1038 AM     FLASH FLOOD      BREWTON                 31.11N 87.07W
06/19/2021                   ESCAMBIA           AL   TRAINED SPOTTER

            SPOTTER REPORTS MANY ROADS IN TOWN ARE
            FLOODED AND CLOSED. SOME ROADS WITH SWIFT
            CURRENT BUT ONLY ~2INCHES SOME PLACES.

1101 AM     FLASH FLOOD      1 N BROWNSVILLE         30.44N 87.25W
06/19/2021                   ESCAMBIA           FL   PUBLIC

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            N BROWNSVILLE. MARKET ST AT W. FAIRFIELD DR
            IN BRENT, FL IS CLOSED DUE TO HIGH WATER
            COVERING ROAD.

1101 AM     FLASH FLOOD      1 NNE FERRY PASS        30.53N 87.20W
06/19/2021                   ESCAMBIA           FL   PUBLIC

            HIGH WATER OVER ROADWAYS HAS RESULTED IN
            ROAD CLOSURES ON COPTER RD & ELY RD. IN
            FERRY PASS.

1113 AM     FLASH FLOOD      1 WNW PENSACOLA INTERNA 30.48N 87.21W
06/19/2021                   ESCAMBIA           FL   PUBLIC

            FLOODING AT 9TH AVE & COLLEGE BLVD IN
            PENSACOLA.

1113 AM     FLASH FLOOD      1 WNW PENSACOLA INTERNA 30.48N 87.21W
06/19/2021                   ESCAMBIA           FL   PUBLIC

            FLOODING AT 9TH AVE & COLLEGE BLVD IN
            PENSACOLA.

1129 AM     FLASH FLOOD      2 N BARRINEAU PARK      30.73N 87.43W
06/19/2021                   ESCAMBIA           FL   PUBLIC

            VIDEO OF FLASH FLOODING OFF HWY 99 IN MOLINO
            FL.

1142 AM     TSTM WND DMG     2 WSW GALLIVER          30.71N 86.75W
06/19/2021                   OKALOOSA           FL   EMERGENCY MNGR

            LARGE TREE DOWN BLOCKING RD ON LOG LAKE RD @
            US HWY 90 W.

1227 PM     FLASH FLOOD      2 WNW BAGDAD            30.61N 87.06W
06/19/2021                   SANTA ROSA         FL   PUBLIC

            US-90 @ GLOVER LN IN MILTON, FL CLOSED DUE
            TO WATER OVER RADWAY.

1228 PM     TROPICAL STORM   3 SE FORT WALTON BEACH  30.39N 86.59W
06/19/2021                   GMZ655             FL   MESONET

            WEATHERFLOW SITE AT OKALOOSA ISLAND FISHING
            PIER. SUSTAINED 39MPH GUST 49MPH.

0138 PM     FLASH FLOOD      2 WNW MOLINO            30.73N 87.35W
06/19/2021                   ESCAMBIA           FL   PUBLIC

            WATER FLOWING OVER ROADWAY NEAR HWY-29 AND
            CRABTREE CHURCH RD.

0310 PM     COASTAL FLOOD    1 E WEST END DAUPHIN IS 30.25N 88.18W
06/19/2021                   MOBILE             AL   LAW ENFORCEMENT

            BIENVILLE BLVD FROM SURF CT WEST CURRENTLY
            UNDERWATER AND CLOSED.

0310 PM     COASTAL FLOOD    1 E WEST END DAUPHIN IS 30.25N 88.18W
06/19/2021                   MOBILE             AL   LAW ENFORCEMENT

            BIENVILLE BLVD FROM SURF CT WEST CURRENTLY
            UNDERWATER AND CLOSED.

0310 PM     COASTAL FLOOD    2 S BAYOU LA BATRE      30.38N 88.24W
06/19/2021                   GMZ632             AL   LAW ENFORCEMENT

            COASTAL FLOODING ON SHELL BELT RD AND CODEN
            BELT RD RESULTED IN ROAD CLOSURES.

0346 PM     FLASH FLOOD      1 ESE FORT WALTON BEACH 30.42N 86.61W
06/19/2021                   OKALOOSA           FL   LAW ENFORCEMENT

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            ESE FORT WALTON BEACH. WATER COVERING
            ROADWAY AT INTERSECTIONS OF WALTER MARTIN RD
            NE AND CARSON DR NE.

0349 PM     FLASH FLOOD      1 SE FORT WALTON BEACH  30.41N 86.61W
06/19/2021                   OKALOOSA           FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS CURRENT FLOODING ON
            HARBESON AVE SE.

0645 PM     MARINE TSTM WIND 5 ESE DESTIN            30.39N 86.41W
06/19/2021  M41 MPH          OKALOOSA           FL   MESONET

            MESONET STATION XCBS CRYSTAL BEACH RECORDED
            A WIND GUST OF 41 MPH.

&&

21/CL
Special weather statement, Jun 19, 10:56 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
1056 PM CDT Sat Jun 19 2021

ALZ056>058-060-200445-
Conecuh AL-Butler AL-Covington AL-Crenshaw AL-
1056 PM CDT Sat Jun 19 2021

...A LINE OF SHOWERS CAPABLE OF PRODUCING STRONG AND GUSTY WINDS
WILL AFFECT THE FOLLOWING COUNTIES...SOUTHEASTERN
BUTLER...CRENSHAW...SOUTHEASTERN CONECUH AND NORTHERN COVINGTON
COUNTIES UNTIL 1145 PM CDT...

At 1054 PM CDT, showers capable of producing strong and gusty winds
were located along a line extending from 3 miles southeast of Dublin
to 3 miles southwest of Rutledge to 5 miles east of Evergreen, and
moving east at 35 mph.

Wind gusts of 40 to 50 mph will be possible with these showers.

Locations impacted include...
Luverne, Brantley, McKenzie, River Falls, Castleberry, Red Level,
Rutledge, Dozier, Heath, Gantt, Glenwood, Petrey and Highland Home.

LAT...LON 3153 8616 3153 8620 3140 8620 3129 8673
      3129 8706 3149 8691 3172 8651 3201 8630
      3197 8630 3196 8619 3189 8617 3179 8620
      3179 8615 3166 8615 3166 8616 3165 8616
      3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0354Z 252DEG 31KT 3201 8612 3170 8636 3141 8686
Special weather statement, Jun 19, 11:46 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
1146 PM CDT Sat Jun 19 2021

ALZ056>060-200530-
Conecuh AL-Butler AL-Covington AL-Escambia AL-Crenshaw AL-
1146 PM CDT Sat Jun 19 2021

...A LINE OF A LINE OF SHOWERS CAPABLE OF PRODUCING STRONG AND GUSTY
WINDS WILL AFFECT THE FOLLOWING COUNTIES...SOUTHEASTERN BUTLER...
SOUTHERN CRENSHAW...NORTHERN ESCAMBIA...SOUTHERN CONECUH AND
NORTHERN COVINGTON COUNTIES UNTIL 1230 AM CDT...

At 1145 PM CDT, showers capable of producing strong and gusty winds
were located along a line extending from 3 miles southeast of
Glenwood to near Red Level to 4 miles west of Castleberry, and
moving east at 55 mph.

Wind gusts in excess of 40 mph will be possible with these showers.

Locations impacted include...
Andalusia, Evergreen, Luverne, Brantley, River Falls, Castleberry,
Red Level, Rutledge, Dozier, Heath, Gantt, Glenwood, I65 And US 84,
I65 And AL 113 and I65 And AL 21.

LAT...LON 3153 8616 3153 8620 3133 8620 3112 8694
      3108 8748 3126 8746 3126 8743 3128 8742
      3133 8731 3150 8679 3183 8618 3179 8620
      3179 8615 3166 8615 3166 8616 3165 8616
      3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0445Z 248DEG 46KT 3162 8614 3140 8657 3128 8710
Special weather statement, Jun 20, 12:31 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
1231 AM CDT Sun Jun 20 2021

ALZ056>060-200630-
Conecuh AL-Butler AL-Covington AL-Escambia AL-Crenshaw AL-
1231 AM CDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN BUTLER...SOUTHERN CRENSHAW...CENTRAL
ESCAMBIA...SOUTHERN CONECUH AND NORTHERN COVINGTON COUNTIES UNTIL 130
AM CDT...

At 1230 AM CDT, the strong thunderstorms were located along a line
extending from 6 miles southeast of Brantley to 12 miles southwest of
Red Level to 5 miles south of I65 And AL 113, and moving east at 20
mph.

Wind gusts over 40 mph will be possible with these storms.

Locations impacted include...
Andalusia, Opp, Brewton, Evergreen, East Brewton, Brantley, McKenzie,
River Falls, Castleberry, Red Level, Dozier, Heath, Gantt, Glenwood,
I65 And US 84 and I65 And AL 113.

LAT...LON 3153 8616 3153 8620 3130 8619 3112 8679
      3100 8735 3100 8738 3136 8729 3173 8615
      3166 8615 3166 8616 3165 8616 3162 8618
      3162 8615 3154 8614
TIME...MOT...LOC 0530Z 250DEG 20KT 3152 8618 3129 8677 3112 8732
Special weather statement, Jun 20, 1:35 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
135 AM CDT Sun Jun 20 2021

ALZ056-058>060-200715-
Conecuh AL-Covington AL-Escambia AL-Crenshaw AL-
135 AM CDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN CRENSHAW...NORTHEASTERN ESCAMBIA...
SOUTHEASTERN CONECUH AND CENTRAL COVINGTON COUNTIES UNTIL 215 AM
CDT...

At 135 AM CDT, the strong thunderstorms were located along a line
extending from 8 miles northeast of East Brewton to 7 miles southwest
of Andalusia to 7 miles northeast of Opp, and moving east at 30 mph.

Wind in excess of 40 mph will be possible with these storms.

Locations impacted include...
Andalusia, Opp, River Falls, Heath and Gantt.

LAT...LON 3154 8615 3153 8616 3152 8620 3117 8619
      3106 8702 3128 8691
TIME...MOT...LOC 0635Z 258DEG 27KT 3115 8694 3123 8658 3137 8619

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:56 PM CDTSpecial Weather StatementMOBCrenshaw49 min
Jun 19, 11:46 PM CDTSpecial Weather StatementMOBConecuh, Crenshaw, Escambia44 min
Jun 20, 12:31 AM CDTSpecial Weather StatementMOBConecuh, Covington, Escambia59 min
Jun 20, 2:40 AM CDTSpecial Weather StatementMOBCovington50 min
Jun 20, 4:51 AM CDTHigh Surf AdvisoryMOBBaldwin, Mobile14 hr
Jun 20, 5:02 AM CDTSpecial Marine WarningMOB88 min
Jun 20, 6:30 AM CDTSpecial Marine WarningMOB90 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.